On Almost Regular Tournament Matrices
Spectral and determinantal properties of a special dass M-n of 2n x 2n almost regular tournament matrices are studied. In particular, the maximum Perron value of the matrices in this class is determined and shown to be achieved by the Brualdi-Li matrix, which has been conjectured to have the largest Perron value among all tournament matrices of even order. We also establish some determinantal inequalities for matrices in M-n and describe the structure of their associated walk spaces. (C) 2000 Elsevier Science Inc. All rights reserved.
Linear Algebra and Its Applications
Kirkland, S. J.,
Shader, B. L.,
Stuart, J. L.,
Weaver, J. R.
(2000). On Almost Regular Tournament Matrices. Linear Algebra and Its Applications, 306(1-3), 103-121.
Available at: https://aquila.usm.edu/fac_pubs/4306